advertisement
Question
Posted by: Bee-Bee | 2011/02/24

Pill and affect on libido

Hi there,

I went on the contraceptive pill recently and my libido is non-existant all of a sudden.

Is it possible that the pill could be the cause?

Thank you kindly,
Bee-Bee

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

the pill has been documented to lower one's libido. please consult your GP / gynae for an alternative contraceptive.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: sexologist | 2011/02/25

the pill has been documented to lower one's libido. please consult your GP / gynae for an alternative contraceptive.

Reply to sexologist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement